# SDR R7MR35455

- Difficulty date: March 14, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: A002723
- Condition: Rough
- Location: T/R Hangar
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HANGER BALL BEARING, ROUGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
